# SDR 95FDEA01561

- Difficulty date: October 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N479FE
- Make and model: Boeing 727227
- Aircraft serial: 21461
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN UPPER RADIUS OF FWD CARGO FLOOR FRAME STA 540 RBL 3.  STOP DRILLED CRACK, INSTALLED DOUBLER AT FLOOR FRAME STA 540 RBL 3 PER SRM 51-40-3.
